MathSciNet Relay Station
MathSciNet bibliographic data
MR168484 04.60
Gaifman, Haim; Specker, E. P. Isomorphism types of trees. Proc. Amer. Math. Soc. 15 1964 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement